Florida, 2015Flood and Damaging Winds in Florida, July 22, 2015
July 22, 2015 · NWS JAX · 12 events in 4 counties and zones
A moist SW steering flow pushed storms inland from the Gulf Coast region. The combination of very hot temperatures in the mid to upper 90s increased diurnally instability.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $22,000
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A moist SW steering flow pushed storms inland from the Gulf Coast region. The combination of very hot temperatures in the mid to upper 90s increased diurnally instability. Strong to severe storms erupted over the area during the afternoon and evening hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 22, 1:36 PM EST, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 22, 1:36 PM EST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 PM EDT WED JUL 22 2015
...HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH TOMORROW...
.NEAR TERM /THROUGH THURSDAY/... THE HEAT ADVISORY IS VERIFYING
QUITE NICELY WITH TEMPS IN THE MID TO UPPER 90S COUPLED WITH
DEWPOINTS IN THE UPPER 70S WITH HEAT INDICES AVERAGING AROUND 110
DEGREES. JAX RECORDED A HEAT INDEX OF 111 DEGREES JUST RECENTLY.
MUCH LESS THUNDERSTORM COVERAGE IS EXPECTED THIS AFTERNOON
COMPARED TO PREVIOUS DAYS AS UPPER LEVEL SUPPORT IS GREATLY
LACKING. NEVERTHELESS...HIGH MOISTURE AND STRONG INSTABILITY WILL
SUPPORT WIDELY SCATTERED TO SCATTERED STORMS DURING THE REST OF
THE AFTERNOON HOURS. STORMS WILL BUILD EAST TOWARDS THE I-95
CORRIDOR THROUGH LATE AFTERNOON AND THEN QUICKLY WIND DOWN EARLY
THIS EVENING WITH A QUIET AND MUGGY EVENING IN STORE FOR THE AREA.
ISOLATED STRONG STORMS THIS AFTERNOON WILL BE CAPABLE OF EXCESSIVE
LIGHTNING...HEAVY RAINFALL...AND GUSTY WINDS UP TO 40 TO 50 MPH.
THURSDAY...LOCAL WEATHER PATTERN IS LOCKED IN A
REPEATING...GROUNDHOG DAY...LIKE PATTERN AS THE EAST COAST TROUGH
REMAINS IN PLACE AND CONVECTION FIRES IN A FAMILIAR PATTERN IN THE
MEAN UPPER LEVEL NORTHWESTERLY FLOW! THE OLD PRE-FRONTAL BOUNDARY
WILL LAY ACROSS NORTH-CENTRAL FLORIDA WITH EARLY CONVECTION ALONG
THE SOUTHERN PERIPHERY OF THE NWS JACKSONVILLE AREA OF
RESPONSIBILITY. BY LATER AFTERNOON CONVECTION FIRES OVER SOUTHEAST
GEORGIA ALONG A FRONTAL BOUNDARY AND DROPS SOUTH TOWARD INTERSTATE
10 AND NORTH FLORIDA. THIS SHOULD INTERACT WITH THE ATLANTIC SEA
BREEZE FRONT FIRING SOME STRONG TO SEVERE STORMS ALONG THE EAST
COAST/ST JOHNS RIVER COUNTIES. HIGH TEMPERATURES WILL BE IN THE
UPPER 90S AGAIN OVER INTERIOR SOUTHEAST GEORGIA AND THE SUWANNEE
RIVER VALLEY. ELSEWHERE TEMPS WILL TOP OUT IN THE LOWER TO MID 90S
ON THURSDAY. EXPECT HEAT INDEX VALUES AROUND ADVISORY LEVEL.
.LONGER TERM /FRIDAY THROUGH WEDNESDAY/...
ON FRIDAY...THE CONVECTION SHOULD INITIATE A BIT EARLIER AND BE
MORE WIDESPREAD SO THIS WILL HELP TO KEEP THE HIGH TEMPERATURES
DOWN INTO THE LOWER 90S IN MOST PLACES.
WEEKEND AND BEYOND...THE MORE THINGS CHANGE...THE MORE THEY STAY THE
SAME. LOCKED IN A PATTERN WITH A MEAN UPPER LEVEL TROUGH ALONG THE
EAST COAST AND UPPER LEVEL HIGH PRESSURE TO OUR WEST A MEAN
NORTHWESTERLY UPPER LEVEL FLOW WILL CONTINUE ACROSS THE REGION. THE
FRONTAL BOUNDARY WILL MEANDER BACK AND FORTH OVER THE LOCAL AREA
ENHANCING AFTERNOON AND EVENING CONVECTION.
SOME MODELS INDICATE POTENTIAL DEVELOPMENT OFF THE FLORIDA/SOUTHEAST
COAST LATE IN THE PERIOD. RIGHT NOW IF IT DEVELOPS THE ECMWF IS
MOVING IT NORTH AWAY FROM THE AREA AND GFS IS VERY RESERVED IN
DEVELOPMENT...SO NOT MUCH TO SPECULATE ON FOR US AT THIS POINT BUT
COULD LEAD TO REDUCED RAIN CHANCES IF IT INDEED DEVELOPS AS ECMWF
SUGGESTS.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL OUTSIDE OF AFTERNOON CONVECTION. LOWER
COVERAGE OF STORMS ARE EXPECTED THIS AFTERNOON SO WE WILL KEEP
VCTS IN PLACE FOR NOW. SHORT TERM AMENDMENTS MAY BE NEEDED FOR ANY
STORMS THAT HEAD TOWARDS ANY OF THE TERMINALS. STORMS SHOULD BE
BRIEF BUT WILL BE CAPABLE OF HEAVY RAIN AND GUSTY WINDS.
&&
.MARINE...
SOUTHWESTERLY WINDS WILL INCREASE AGAIN WITH NOCTURNAL SURGE THIS
EVENING AND WE WILL CARRY AN SCEC HEADLINE ACROSS THE OFFSHORE
LEGS TO ACCOUNT FOR WINDSPEEDS OF 15 TO 20 KNOTS THIS EVENING.
OFFSHORE FLOW WILL CONTINUE THROUGH THE END OF THE WEEK WITH
SCEC CONDITIONS IN NOCTURNAL SURGES EACH EVENING. TROUGH AXIS WILL
SHIFT SOUTH ACROSS THE REGION ON SATURDAY WITH WINDS BECOMING
ONSHORE OVER THE WEEKEND AND CONTINUING THROUGH EARLY NEXT WEEK
WITH NO HEADLINES EXPECTED.
RIP CURRENTS: LOW RISK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 77 96 76 93 / 30 40 60 60
SSI 79 93 78 91 / 30 50 60 60
JAX 76 96 77 91 / 20 50 60 70
SGJ 79 94 79 90 / 20 40 60 60
GNV 76 93 77 90 / 20 50 50 70
OCF 77 91 77 89 / 20 50 50 70
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR BAKER-BRADFORD-
CLAY-COASTAL DUVAL-COASTAL NASSAU-COLUMBIA-FLAGLER-HAMILTON-
INLAND DUVAL-INLAND NASSAU-PUTNAM-ST. JOHNS-SUWANNEE-UNION.
GA...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...NONE.
&&
SHULER/SANDRIK/WALSHHazardous weather outlook, Jul 22, 2:22 AM EST, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 AM EDT WED JUL 22 2015
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-231000-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
322 AM EDT WED JUL 22 2015
...HEAT ADVISORY THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
WITH HIGH TEMPERATURES IN THE MID TO UPPER 90S FOR MOST AREAS
TODAY...AND WITH HUMID CONDITIONS PERSISTING...MAXIMUM HEAT
INDEX READINGS OF 108 TO 113 WILL BE LIKELY THIS AFTERNOON. A
HEAT ADVISORY IS IN EFFECT FOR MOST AREAS.
SCATTERED MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS CAN BE
EXPECTED. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS
ARE EXPECTED EACH DAY. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING
GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL.
HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH FRIDAY WITH AFTERNOON
HEAT INDICES OF 105 TO 110 DEGREES. LOWER HEAT INDICES ARE EXPECTED
THIS WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 22, 1:43 PM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
243 PM EDT WED JUL 22 2015
FLZ022-023-GAZ150-164-221945-
BAKER FL-COLUMBIA FL-CHARLTON GA-WARE GA-
243 PM EDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA...
NORTHWESTERN BAKER...SOUTHEASTERN WARE AND SOUTH CENTRAL CHARLTON
COUNTIES UNTIL 345 PM EDT...
AT 243 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF TAYLOR TO
6 MILES NORTHEAST OF BELMONT...AND MOVING EAST AT 10 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
TAYLOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3060 8265 3058 8242 3061 8242 3062 8243
3063 8243 3068 8214 3046 8203 3035 8265
3039 8266 3040 8265 3043 8265 3044 8267
3059 8269
TIME...MOT...LOC 1843Z 285DEG 10KT 3060 8222 3054 8264
ENYEDILocal storm report, Jul 22, 2:09 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
309 PM EDT WED JUL 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND GST JACKSONVILLE INTERNATIO 30.48N 81.71W
07/22/2015 M45 MPH DUVAL FL ASOS
A WIND GUST OF 45 MPH WAS MEASURED AT THE JACKSONVILLE
INTERNATIONAL AIRPORT.
&&
SHULERSpecial weather statement, Jul 22, 2:14 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
314 PM EDT WED JUL 22 2015
FLZ020-022-023-GAZ150-162>164-221945-
BAKER FL-COLUMBIA FL-HAMILTON FL-CLINCH GA-CHARLTON GA-ECHOLS GA-
WARE GA-
314 PM EDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA...
NORTHWESTERN BAKER...NORTHEASTERN HAMILTON...SOUTHEASTERN ECHOLS...
SOUTHEASTERN WARE...SOUTHEASTERN CLINCH AND SOUTH CENTRAL CHARLTON
COUNTIES UNTIL 345 PM EDT...
AT 314 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF ST.
GEORGE TO 6 MILES SOUTH OF NEEDMORE...AND MOVING SOUTHEAST AT 10 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
FARGO...NEEDMORE AND BELMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3074 8214 3047 8205 3044 8276 3072 8277
TIME...MOT...LOC 1914Z 300DEG 9KT 3065 8217 3059 8271
ENYEDI
Special weather statement, Jul 22, 2:20 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT WED JUL 22 2015
FLZ025-125-222000-
INLAND DUVAL FL-COASTAL DUVAL FL-
320 PM EDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DUVAL COUNTY UNTIL
400 PM EDT...
AT 320 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FORT CAROLINE TO NEAR
RIVERSIDE...AND MOVING SOUTHEAST AT 5 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...UNF...ARLINGTON...NEPTUNE BEACH...ORTEGA...
BAYMEADOWS...CRAIG FIELD...RIVERSIDE...SAN MARCO...SAN PABLO...LITTLE
TALBOT ISLAND...FORT CAROLINE...NAS JAX...NORMANDY...PALM VALLEY AND
TALLYRAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3025 8143 3023 8144 3021 8177 3037 8178
3049 8142 3048 8141 3042 8141 3044 8142
3044 8144 3040 8140 3041 8143 3039 8145
3040 8147 3038 8148 3037 8145 3040 8139
3025 8138
TIME...MOT...LOC 1920Z 308DEG 5KT 3044 8149 3035 8172
ENYEDISpecial weather statement, Jul 22, 2:30 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT WED JUL 22 2015
FLZ023>025-GAZ164-222015-
BAKER FL-INLAND DUVAL FL-INLAND NASSAU FL-CHARLTON GA-
330 PM EDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BAKER...NORTHWESTERN
DUVAL...SOUTHWESTERN NASSAU AND SOUTHEASTERN CHARLTON COUNTIES UNTIL
415 PM EDT...
AT 329 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ST. GEORGE...OR 14 MILES WEST OF CALLAHAN...MOVING EAST AT 15 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...CALLAHAN...JACKSONVILLE INTERNATIONAL ARPT...ST.
GEORGE...MAXVILLE...BRYCEVILLE...RATLIFF...NASSAU VILLAGE-RATLIFF...
CISCO GARDENS...BALDWIN AND WHITEHOUSE AIR FIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3019 8197 3019 8202 3046 8225 3066 8206
3051 8163 3051 8164
TIME...MOT...LOC 1929Z 291DEG 13KT 3051 8207
ENYEDISpecial weather statement, Jul 22, 2:46 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
346 PM EDT WED JUL 22 2015
FLZ022-035-036-222030-
ALACHUA FL-GILCHRIST FL-COLUMBIA FL-
346 PM EDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA...
NORTHWESTERN ALACHUA AND NORTHEASTERN GILCHRIST COUNTIES UNTIL 430 PM
EDT...
AT 345 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORT WHITE...OR NEAR ICHETUCKNEE SPRING...MOVING SOUTHEAST AT 25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...ICHETUCKNEE SPRING...ALACHUA...HIGH SPRINGS...FORT
WHITE AND LA CROSSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2991 8283 2993 8281 2993 8280 2995 8279
2996 8277 2983 8232 2960 8249 2981 8290
TIME...MOT...LOC 1945Z 297DEG 23KT 2986 8277
ENYEDIEvent by event
9 thunderstorm wind, 2 lightning, 1 flood. Local standard time, as filed.
Thunderstorm Wind, Duval
- When
- July 22, 2:50 PM EST
- Where
- Duval County, 0.6 mi W of Jacksonville Beach
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 30.280, -81.390
The top of a McDonald's sign on Atlantic Blvd in Atlantic beach was ripped from the pole and blown about 50 feet.
Thunderstorm Wind, Duval
- When
- July 22, 2:50 PM EST
- Where
- Duval County, 1.38 mi ESE of Marietta
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 30.310, -81.760
A social media post reported a large tree down and blocked the Interstate 295 southward ramp from Normandy Blvd.
Thunderstorm Wind, Duval
- When
- July 22, 2:50 PM EST
- Where
- Duval County, 0.91 mi NE of Neptune Beach
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 30.310, -81.390
Social media reported that the Aqua East Surf Shop sign was blown out.
Lightning, Duval
- When
- July 22, 3:30 PM EST
- Where
- Duval County, 1.19 mi W of San Pablo
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 30.300, -81.450
A home was struck by lightning and on the 4300 block of East Foxhaven Drive. This in in the Osprey Point Neighborhood. The cost of damage was unknown but estimated for Storm Data.
Thunderstorm Wind, Duval
- When
- July 22, 3:45 PM EST
- Where
- Duval County, Plummers
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 30.180, -81.630
A power line was blown down on San Jose Blvd just south of I-295.
Thunderstorm Wind, Duval
- When
- July 22, 3:50 PM EST
- Where
- Duval County, 0.91 mi NE of Neptune Beach
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.310, -81.390
Severe damage occurred to a home at 690 Goldenrod Lane South due to thunderstorm winds. Trees and power lines were blown down between the house and the intersection of A1A and Atlantic Blvd. Cars were moved by the wind in the Walgreens parking at A1A and Atlantic Blvd. Light poles were blown over in the K-Mart parking lot.
Flood, Duval
- When
- July 22, 3:51 PM EST
- Where
- Duval County, 0.63 mi W of Jacksonville Beach to 0.59 mi W of Jacksonville Beach
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 30.280, -81.391
Flooding was reported between Neptune Beach and Jacksonville Beach along 3rd Street. Water depth was around 1 foot on average.
Thunderstorm Wind, Nassau
- When
- July 22, 3:55 PM EST
- Where
- Nassau County, 0.69 mi S of Fernandina Beach
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 30.660, -81.450
Large limbs and road signs were blown down. The spotter estimated wind gusts to 55 mph. The cost of damage was unknown but estimated for the event to be included in Storm Data.
Lightning, St. Johns
- When
- July 22, 4:10 PM EST
- Where
- St. Johns County, 1.38 mi N of Vilano Beach
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 29.940, -81.300
A lightning caused a house fire in Vilano Beach. The cost of damage was unknown but estimated for the event to be included in Storm Data.
Thunderstorm Wind, Bradford
- When
- July 22, 4:25 PM EST
- Where
- Bradford County, 2.27 mi NW of Lincoln City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 29.950, -82.150
A tree was blown down at the intersection of SW 160th Street and SW 65th Avenue on the northside of Crosby Lake.
Thunderstorm Wind, Bradford
- When
- July 22, 4:40 PM EST
- Where
- Bradford County, 0.6 mi W of Starke
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 29.950, -82.110
Power lines were blown down in Starke one near State Road 100 and Laura Street.
Thunderstorm Wind, Bradford
- When
- July 22, 4:40 PM EST
- Where
- Bradford County, 2.27 mi NW of Lincoln City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 29.950, -82.150
Trees were blown down across power lines near Lakeshore Drive and Lakewood Drive. One tree also fell onto a power pole, which knocked the pole down across the road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Texas, July 22, 20151 death · 1 event
- Lightning Strike in Florida, July 22, 2015$500,000 · 1 event
- Damaging Winds in Mississippi, July 22, 2015$69,000 · 55 kt wind · 2 events
- Damaging Winds and Lightning Strike in Georgia, July 22 to 25, 2015$27,000 · 55 kt wind · 20 events
- Wildfire in California, July 22 to 30, 20151 injured · $25,000 · 2 events
- Lightning Strike in Florida, July 22, 20153 injured · 1 event
- Damaging Winds in Alabama, July 22, 20151 injured · 50 kt wind · 8 events
- Damaging Winds in South Carolina, July 22, 201555 kt wind · 4 events
- Flash Flooding and Damaging Winds in Nevada, July 22, 2015$5,000 · 60 kt wind · 4 events
- High Surf in American Samoa, July 22 to 24, 20153 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, July 22, 20152 events
- Damaging Winds in Tennessee, July 22, 201550 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 595870, 595871, 596022, 595866, 596013, 596024, 595858, 596018, 595867, 596017, 596012, 596015.